Please use this identifier to cite or link to this item: http://hdl.handle.net/11701/21916
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBurian, Sergei N.-
dc.date.accessioned2020-12-21T19:22:54Z-
dc.date.available2020-12-21T19:22:54Z-
dc.date.issued2020-12-
dc.identifier.citationBurian S. N. Conical singular points and vector fields. Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 2020, vol. 7 (65), issue 4, pp. 649–661.en_GB
dc.identifier.otherhttps://doi.org/10.21638/spbu01.2020.407-
dc.identifier.urihttp://hdl.handle.net/11701/21916-
dc.description.abstractIn this article, several examples of mechanical systems which configuration spaces are smooth manifolds with a unique singular point are considered. Configuration spaces are the following: two smooth curves with a common point (or tangent) on the two-dimensional torus, four smooth curves on the four-dimensional torus with a common point, twodimensional cone (cusp) in the space R6. The main problem in the article is the calculation of (co)tangent space at a singular point by using different theoretical approaches. Outside of the singular point, the motion could be described in the frames of classical mechanics. But in the neighborhood of the singular points the terms like “tangent vector” and “cotangent vector” must have new conceptual definitions. In this article, the approach of differential spaces is used. Two differential structures for the modeling conical singular point are studied in order to construct (co)tangent space at singular points: locally-constants functions near to the cone vertex and the algebra of the restrictions of smooth functions in the comprehensive Euclidean space on the cone. In the first case, tangent and cotangent spaces at the singular points are zero. In the second case, the value of the functions on the cotangent bundle is constant on the cotangent layer under the singular point.en_GB
dc.language.isoruen_GB
dc.publisherSt Petersburg State Universityen_GB
dc.relation.ispartofseriesVestnik of St Petersburg University. Mathematics. Mechanics. Astronomy;Volume 7 (65); Issue 4-
dc.subjectsingular pointen_GB
dc.subjectmanifolds with conical singularitiesen_GB
dc.subjectdifferential spacesen_GB
dc.titleConical singular points and vector fieldsen_GB
dc.typeArticleen_GB
Appears in Collections:Issue 4

Files in This Item:
File Description SizeFormat 
649-661.pdf551,12 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.